# SDR A6WA202111167972

- Difficulty date: November 15, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 39,101 hours, 37,579 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF RECEIVED STEERING INOP AND WOW INPUT CAUTION MESSAGES CYCLED NOSE WHEEL STEERING MESSAGE REMAINS. AFTER GEAR DEPLOY WOW INPUT MESSAGE CLEARED.   ***AIRCRAFT REMOVED FROM SERVICE***  MX IN PROGRESS
AFTER GEAR RETRACTION RECIEVED NWS INOP CAUTION MSG C/W QRH MSG REMAINED. MSG WAS NOT PRESENT ON GRND.                          C/W FIM RESET MSG CLEAR.                                        ***AIRCRAFT REMOVED FROM SERVICE***  NOTED BY MAINTENANCE
